# SDR CALA2017122004554

- Difficulty date: December 20, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 60,274 hours, 21,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Light Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT NOT ARMED LT INOP. RELAMPED EMERG LIGHT NOT ARM, OPS CKS GOOD.
